# SDR MALA040373

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 8,565 hours, 8,559 cycles
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: E, A

## Discrepancy

DURING APPROACH NR 3 ENGINE EGT EXCEEDED LIMITS, 690 FOR ABOUT 5 SECONDS BEFORE SHUTTING ENGINE DOWN.  AFTER ENGINE SHUTDOWN EGT CONTINUED TO OVERTEMP AND INDICATE VARIABLE AS POWER WOULD INCREASE OR DECREASE.  WHEN FADEC WAS TURNED ON EGT APPEARED NORMAL FOR A SHUTDOWN EVENT.  MAINTENANCE REPLACED ECU AND AS A PRECAUTION REPLACED HMA.  FADAMS DOWNLOAD REVEALED ENGINE DID NOT OVERTEMP, INDICATION ERROR ONLY.
